Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ramey

Accutane and Blood Clots?

Recommended Posts

Hi forum folks! I am brand new and have a question... I am 33, have moderate acne all over my body (all types: cystic, nodules, blackheads, whiteheads, pimples, pustules--whatever you call them, I have them!)

I recently heardabout Accutane and have done some research. Unfortunately, I suffered a blood clot about 3 years ago from taking oral contraceptivevs (YAZ, to be exact) and was informed that I can NEVER take any OC ever again (which sucks in iteslf (-; ) In addition to the many side affects and in spite of the amazing results people seem to have, I would like to know what everyone has heard about Accutane and Blood Clots. Has anyone ever had one? I am at wits end and there is nothing that helps.

I did just read that Accutane is some form of Vitamin A so I am uping my Vitamin A intake, hoping it will work.

Thanks for any help....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×